# SDR SWAA2022032273540

- Difficulty date: February 16, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOC ORSS 285 AT RT WING 2022-80295 / [01] REPLACED ANGLE AND FASTENERS LOC TRAILING EDGE LOC ORSS 285 AT RT WING IAW B737-700 SRM 51-10-02 AND B737-700 SRM 51-40-02 AND DRAWING 115A6200 SHEET 10 REV -;[02] CORRECTED STEP 1; REPLACED ANGLE AND FASTENERS LOC TRAILING EDGE LOC ORSS 285 AT RT WING IAW B737-700 SRM 51-10-02 AND B737-700 SRM 51-40-02 AND DRAWING 115A6200 SHEET 10 REV - SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED ANGLE AND FASTENERS LOC TRAILING EDGE LOC ORSS 285 AT RT WING IAW B737-700 SRM 51-10-02 AND B737-700 SRM 51-40-02 AND DRAWING 115A6200 SHEET 10 REV - SEE INDIVIDUAL SIGNOFFS BELOW
